Hello GretchenWenrich. Memory loss, per say is not a side effect to taking Trazodone. Doesn't mean of course that it hasn't happened. Its just not being talked about or reported as such. Confusion, is one, as well as sedation. The FDA has its own website, as does this site has a link where you can report a side effect to taking a drug, in this case Trazodone. Hopefully, some of the other members might identify and give you thier thoughts, opinion. Best wishes along with good health to you,pledge
Yes I have been experiencing severe memory loss and concentration ability! My sense of balance is also off, and I can't even spell properly! And I've. Only been on Trazodone for two weeks! I take it mainly because I have severe insomnia and I'm Bi Polar and for an antidepressant. I'm only taking 40 mg. I was thinking of upping the dosage, but wonder if that would increase the side effects!
- Trazodone Information for Consumers
- Trazodone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Trazodone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 27 Feb 2014 • 3 answers
Posted 3 Jun 2015 • 2 answers
Posted 21 Aug 2015 • 4 answers
Posted 25 Sep 2015 • 0 answers
Posted 3 Nov 2017 • 2 answers